# SDR QXEA2009112300993

- Difficulty date: November 22, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 21,254 hours, 21,772 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK -  LT INBD SEAT TRACK HAS LIGHT CORROSION ON INBD FLANGE AT X630 TO 640.  BLENDED CORROSION AT INBD SEAT TRACK ON INBD FLANGE AT X630 TO STA X640.  REMOVED .019  MATERIAL ORIGINAL THICKNESS .080" WITHIN LIMITS IAW Q400 RD8/4-53-884 GENERAL NOTES NR1.  HFEC INSPECTED BLENDED AREA FOR CRACKS IAW RD 8/4-53-884 GEN NOTES 2 & D8-400 NDTM PART 6, 51-00-01.  NO CRACKS NOTED.  ALODINED, PRIMED AND PAINTED BLENDED AREA IAW Q400 RD 8/4-53-804 NOTES 3-8.
